View Single Post
Old 10-08-2012, 12:26 PM   #3
qinx qinx is offline
Newbie
(male)
 
Join Date: Oct 2012
Posts: 4
qinx HB User
Re: H Pylori Treatment and its side effects

Quote:
Originally Posted by solofelix View Post
The H.Pylori treatment consists of a large dose of Antibiotics.
When I went through this same treatment myself I developed (Oral Thrush) it is a side effect of this treatment.
Not everyone gets this and the symptoms are sore gums sometimes accompanid by white spots.
"Nystatin Oral Solution) is the common treatment for this and your Dr can prescribe this for you.
After your treatment remember to take a course of Probiotics to replace any good bacteria destroyed by the Antibiotics which kill of the bad.
I wish you well,

Solofelix.

Thank you for getting back to me, yes my gums are sore, but there's no white spots, and I checked wiki about this, it looks like some funges on the tongue, which I also don't have, do I still need the Nystatin oral solution? or if i learn to coop with the pain in the next 6 days, is that fine too? my question basically is do I have to have the Nystatin oral solution?

also about the Probiotics to replace the good becteria, I assume this has nothing to do with my gums pain, my Dr haven't talked to me about this, he said just take the tripe therapy for 10days, then come back for breath test, I'll ask him about the Probiotics after the 10days is complete.

Last edited by qinx; 10-08-2012 at 12:27 PM.

 
Reply With Quote